# SDR C2XA02IA166

- Difficulty date: August 9, 2002
- Submitted: August 11, 2002
- Operation: Air carrier
- Aircraft: N15910
- Make and model: Emb EMB-145LR
- Aircraft serial: 145455
- System (JASC): 2720 · Rudder Control System
- Part: Pressure Switch
- Part number: 15793101
- Part serial: 1113
- Condition: Inoperative
- Location: Tail
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

IAH-  DURING TAKEOFF THE CREW NOTED THAT THE RUDDER SYST, 2 WAS INOP., AND ABORTED THE TAKEOFF WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE RUDDER #2 PRESSURE SWITCH, PERFORMED A OPERATIONAL CHECK, NO DEFECTS NOTED, AND, THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
